CureZone   Log On   Join
Re: Accutane, adrenal fatigue and high estrogen
 
conancillo Views: 12,000
Published: 18 years ago
 
This is a reply to # 555,200

Re: Accutane, adrenal fatigue and high estrogen


Hi Roberto and 33901:

Sorry for stepping by but I really don't think that liver "congestion" or a "stressed" liver are the cause of your high estrogen levels in your blood.

As 33901 said, liver is responsible for removing high estrogens from your blood, but unless you have a serious liver disease like cirrhosis, hepatitis, etc. I don't think the problem is in your liver.

Also, doing just liver, kidney or Bowel Cleanses won't get to the root of the cause for your high estrogen levels.

Try to do a google search about liver disease and high estrogens and you'll find that high estrogens due to liver problems are always associated with major liver diseases.

Regards,
RMA
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.469 sec, (1)